# SDR AWXA200300237

- Difficulty date: March 6, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 56,168 hours, 35,838 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Coupler
- Part number: 4084042911
- Part serial: 98090061
- Condition: Damaged
- Location: Zone 205
- Part time: 7,180 hours, 5,098 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, FIRST OFFICER COULDN`T MOVE RUDDER PEDALS IN EITHER DIRECTION; AFTER LANDING, WITH NOSE WHEEL DOWN AND AT LOWER SPEED, BOTH CAPTAIN AND FIRST OFFICER HAD FULL RUDDER MOVEMENT. MAINTENANCE PERFORMED A VISUAL INSPECTION OF RUDDER PEDAL HARDWARE, FORWARD AND AFT RUDDER CONTROL QUADRANTS IAW BMM 27-21-51 & 27-21-61, NO DEFECTS WERE NOTED. PERFORMED CHECK OF RUDDER FEEL AND CENTERING UNIT PER BMM 27-21-81, AND PERFORMED A RUDDER POWER CONTROL UNIT FUNCTIONAL TEST PER BMM 27-21-91, BOTH CHECKS WERE GOOD. PERFORMED TEST OF FLIGHT CONTROL SHUTOFF VALVE AND RUDDER TRIM CONTROL SYSTEM PER BMM 27--09-31 & 27-21-00, BOTH TESTS WERE GOOD. REMOVED AND REPLACED AUXILIARY ACTUATOR IAW T/C R4B27001, OPERATIONAL
